# SDR SWAA2024010213167

- Difficulty date: October 21, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK AT FWD GALLEY AREA (2 EA) 2023-651813<[01] REPLACED LOWERED CEILING PANEL BATTERY PACK AT FWD GALLEY AREA (2 EA) IAW: B737-700 AMM 33-51-06-960-805 TEST IS OK;[02] REPLACED LOWERED CEILING PANEL BATTERY PACK AT FWD GALLEY AREA (2 EA) IAW: B737-700 AMM 33-51-06-960-805 TEST IS OK
